# SDR QXEA200602616

- Difficulty date: September 21, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 12,587 hours, 12,810 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bolt
- Condition: Missing
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - 5 JO BOLTS EITHER MISSING OR PULLED THROUGH LEFT NACELLE TOP AFT OUTBOARD AT XN210.00.  REPAIRED IAW RD8/4-54-154.
